Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 3512546, 13 pages
http://dx.doi.org/10.1155/2016/3512546
Research Article

A New Adaptive Hungarian Mating Scheme in Genetic Algorithms

1Department of Computer Science and Engineering, Seoul National University, 1 Gwanak-ro, Gwanak-gu, Seoul 08826, Republic of Korea
2Department of Computer Science and Engineering, Kwangwoon University, 20 Kwangwoon-ro, Nowon-gu, Seoul 01890, Republic of Korea
3Department of Computer Engineering, Gachon University, 1342 Sengnamdaero, Sujeong-gu, Seongnam-si, Gyeonggi-do 13120, Republic of Korea

Received 10 December 2015; Revised 1 March 2016; Accepted 17 March 2016

Academic Editor: Lu Zhen

Copyright © 2016 Chanju Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chanju Jung, Yong-Hyuk Kim, Yourim Yoon, and Byung-Ro Moon, “A New Adaptive Hungarian Mating Scheme in Genetic Algorithms,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 3512546, 13 pages, 2016. https://doi.org/10.1155/2016/3512546.